首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:Optimal regression rates for SVMs using Gaussian kernels
  • 本地全文:下载
  • 作者:Mona Eberts ; Ingo Steinwart
  • 期刊名称:Electronic Journal of Statistics
  • 印刷版ISSN:1935-7524
  • 出版年度:2013
  • 卷号:7
  • 页码:1-42
  • DOI:10.1214/12-EJS760
  • 语种:English
  • 出版社:Institute of Mathematical Statistics
  • 摘要:Support vector machines (SVMs) using Gaussian kernels are one of the standard and state-of-the-art learning algorithms. In this work, we establish new oracle inequalities for such SVMs when applied to either least squares or conditional quantile regression. With the help of these oracle inequalities we then derive learning rates that are (essentially) minmax optimal under standard smoothness assumptions on the target function. We further utilize the oracle inequalities to show that these learning rates can be adaptively achieved by a simple data-dependent parameter selection method that splits the data set into a training and a validation set.
  • 关键词:Least squares regression;quantile estimation, support vector machines.
国家哲学社会科学文献中心版权所有